# SDR ASAA2012120793426

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 21,426 hours, 6,621 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Inoperative
- Location: Rt Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL QTY GAUGE FLUCTUATING  500 LBS.  ACCOMPLISHED NR 2 FUEL TANK QTY BITE PROCEDURE IAW FIM TASK 28-41-801.  SHOWS CURRENT FAULT 28-41208, TANK 2 COMPENSATOR DATA BAD.  ACCOMPLISHED T/C NR 78528000 FUEL TANK ENTRY PERMIT. FQIS BITE FAULTS NR 2 COMPENSATOR PROBE FOR THE LAST 25 FLIGHT LEGS.  REPLACED NR 2 COMPENSATOR, REF MM 28-41-21. FQIS TEST NML, REF MM 28-41-00.
